# SDR DL76L070815

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 80,891 hours, 12,230 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 341080163
- Part serial: 4333
- Condition: Malfunctioned
- Location: Lt Irs
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT IRS FAULT LIGHT CAME ON, DURING TAXI PRIOR TO TAKE OFF.  REMOVED AND REPLACED LT IRS COMPUTER PER M/M.
